VIEW ALL ABSTRACTS +
Front Matter
Bull. Belg. Math. Soc. Simon Stevin 4 (1), (1997)
No abstract available
Articles
Jean-Paul Allouche, Valérie Berthé
Bull. Belg. Math. Soc. Simon Stevin 4 (1), 1-23, (1997) DOI: 10.36045/bbms/1105730620
KEYWORDS: Pascal's triangle, finite automata, cellular automata, complexity of infinite sequences, 11B85, 05A10, 68R15
No abstract available
Marcella Anselmo, Clelia De Felice, Antonio Restivo
Bull. Belg. Math. Soc. Simon Stevin 4 (1), 25-43, (1997) DOI: 10.36045/bbms/1105730621
KEYWORDS: Factorizing codes, factorizing languages, Krasner factorizations, 68Q45, 94A45
No abstract available
Jean-Marie Boë
Bull. Belg. Math. Soc. Simon Stevin 4 (1), 45-52, (1997) DOI: 10.36045/bbms/1105730622
KEYWORDS: Codes à longueur variable, automates finis, séries formelles, 68Q45, 94A45
No abstract available
Hugues Calbrix
Bull. Belg. Math. Soc. Simon Stevin 4 (1), 53-65, (1997) DOI: 10.36045/bbms/1105730623
KEYWORDS: Théorie monadique du second ordre, monoïde inversif libre, graphes de Cayley, décidabilité, 03D35, 03D05, 20M05, 68Q80
No abstract available
Julien Cassaigne
Bull. Belg. Math. Soc. Simon Stevin 4 (1), 67-88, (1997) DOI: 10.36045/bbms/1105730624
KEYWORDS: subword complexity, special factors, substitutive sequences, 68R15, 11B85
No abstract available
Michel Latteux, Denis Robilliard, David Simplot
Bull. Belg. Math. Soc. Simon Stevin 4 (1), 89-111, (1997) DOI: 10.36045/bbms/1105730625
KEYWORDS: Langages de figures, monoïde inversif, système de réécriture, 20M18, 68Q45
No abstract available
Klaus Meer, Christian Michaux
Bull. Belg. Math. Soc. Simon Stevin 4 (1), 113-148, (1997) DOI: 10.36045/bbms/1105730626
KEYWORDS: Real number models, algorithms over general structures, recursion theory, complexity classes, 68Q05, 03D15, 03D80, 68Q15
No abstract available
Jean-Claude Raoult
Bull. Belg. Math. Soc. Simon Stevin 4 (1), 149-176, (1997) DOI: 10.36045/bbms/1105730627
KEYWORDS: Tree automata, rationality, transductions, graph grammars, 68Q50, 68Q45
No abstract available
Djelloul Ziadi, Jean-Luc Ponty, Jean-Marc Champarnaud
Bull. Belg. Math. Soc. Simon Stevin 4 (1), 177-203, (1997) DOI: 10.36045/bbms/1105730628
KEYWORDS: Automates, expressions rationnelles, automates de Glushkov, 68Q68
No abstract available
Back to Top